MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ3 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE PS RP INSRT SZ3 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-50-306
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Joint Dislocation (2374); Joint Laxity (4526); Unspecified Tissue Injury (4559)
Date of Event 02/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023, the patient underwent the surgery via tka for knee oa with the insert in question.The surgery was completed successfully without any surgical delay.4 days after the surgery, the patient has dislocation during hospitalization on (b)(6) 2023.A revision surgery was done (b)(6) 2023.According to the surgeon, it is possible that the ligament was damaged during the surgery or that the gap was not created properly, but the underlying cause of the dislocation is unknown.He plans to check the status when replacing no further information is available.Doi: (b)(6) 2023.Dor: (b)(6) 2023.Affected area: unknown knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Component code: appropriate term/code not available (g07002) used to capture no findings available.The revision surgery was done on (b)(6) 2023.In the surgery, the cause was confirmed as follows.According to the surgeon, it seems that the dislocation occurred due to lcl insufficiency due to some stress etc., after the primary surgery.Radiographic examination before revision surgery showed that the femoral component had dislocated anteriorly to the tibia.At the end of the primary surgery, the extension was evaluated as tight, so the reason for the dislocation could not be inferred from the x-ray.When the surgeon checked the inside during the revision surgery, it was dislocated with the cam over the post.Since it was difficult to remove only the insert, the femoral implant was removed, then the insert was removed.After the implant was removed, the gap was confirmed using a precut spacer, and the gap was expanded by more than 10mm in terms of insert thickness.Also, it was confirmed that there was an avulsion fracture with metastasis on the outside and that the lcl was incomplete.Therefore, the metastatic fracture fragment was reduced and fixed using ccs 4.0mm, and the femoral component was changed to a cement type and inserted.After that, the trial implant was used and the stability was confirmed, so the psrp 10mm was inserted and the operation was completed.(operating time is 2 hours).Postoperatively, the patient will be immobilized with a knee brace, carefully undergo rehabilitation, and follow up.Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE PS RP INSRT SZ3 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16434978
Report Number1818910-2023-04412
Device Sequence Number17973287
Product Code NJL
UDI-Device Identifier10603295052159
UDI-Public10603295052159
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-50-306
Device Catalogue Number151650306
Device Lot Number3754943
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS RP INSRT SZ3 6MM; UNK ATTUNE KNEE TIBIAL TRAY; UNK KNEE FEMORAL ATTUNE PS
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale